been taking them for a least 4 years went cold turkey saturday know its wensday still have sleeples night around 4 hours but have pain in legs at night plus io gave smoking too on thesame day wonder if stopping bouth are making me not sleep at night lay in bed twist and turn go to couch to bed over and over can ot sleep till 4 or 5 am then up all day but comes to night time why im i getting the pain in legs and twist over and over?only take around 6 aday waste tons off moneny on them when will this withdraw stop?i take my xanxa one in moring then one at night dont let me sleep they are 0.5 mg think two at night will work? and im taking alleve too stared that yesterday any one can help me throught this ty and god bless
Hi Johnboy, having restless legs at this stage is very common! Try warm baths with Epsom salts! It feels wonderful and really help! Also, I took Hylands Restful Legs! It's a natural supplement and you can get it at Walmart or similar store! For me, that really helped! Also, getting some exercise, like walking is really good! Congrats, you are doing well and you should be getting through the worst of the physical symptoms soon! Hang in there and stay strong! Keep posting for support! Take care!
The lack of sleep is a normal part of withdrawal. As is everything else you've described. You should be through the worst of it in about 4 days. You need to be sure that you don't have easy access to pills, because as the detox goes on, the temptation will become overpowering to use. Protect yourself. Once you're done with the physical detox, we can help you continue on the road to recovery. Also, keep your body nourished. Drink Ensue if you can't eat; drink Gatorade, etc.
JohnBoy try to get out and get some sun and exercise as it will tire you out and help you to get some rest. Also you could try taking melatonin (which you can get at any pharmacy). Take the melatonin about 20 mins before bedtime lay down on the bed in a completely dark room and you should fall asleep. I hope the melatonin helps you the way it did for me when I went through w/d. God Bless---Rick
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.